# SDR SWAA2019061833909

- Difficulty date: June 12, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR STRUCTURE INTERCOSTAL CORRODED BETWEEN BS. 328 TO BS. 344, LBL 12.         / R&R INTERCOSTAL IAW SRM AND DWG.
